PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1997 | 81 | 1 | 45-55
Tytuł artykułu

Class numbers of real quadratic function fields

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
81
Numer
1
Strony
45-55
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-05-17
poprawiono
1996-10-01
Twórcy
  • Ohio State University at Marion, 1465 Mt. Vernon Avenue, Marion, Ohio 43302, U.S.A.
  • Department of Mathematics, Louisiana State University, Baton Rogue, Louisiana 70803-4918, U.S.A.
Bibliografia
  • [1] E. Artin, Quadratische Körper im Gebiet der höheren Kongruenzen I, II, Math. Z. 19 (1924), 153-246.
  • [2] J. W. S. Cassels, Lectures on Elliptic Curves, London Math. Soc. Student Texts 24, Cambridge University Press, 1991.
  • [3] H. Cohen and H. W. Lenstra, Jr., Heuristics on class groups of number fields, in: Number Theory Noordwijkerhout, H. Jager (ed.), Lecture Notes in Math. 1068, Springer, Berlin, 1984, 33-62.
  • [4] M. Filaseta and O. Trifonov, On gaps between squarefree numbers. II, J. London Math. Soc. (2) 45 (1992), 215-221.
  • [5] E. Friedman and L. C. Washington, On the distribution of divisor class groups of curves over a finite field, in: Théorie des nombres (Québec, PQ, 1987), de Gruyter, Berlin, 1989, 227-239.
  • [6] C. Friesen, Randomness of class groups of some real quadratic function fields, in preparation.
  • [7] C. F. Gauss, Disquisitiones Arithmeticae, Yale University Press; A. A. Clarke, New Haven, Conn., 1966.
  • [8] D. R. Hayes, Real quadratic function fields, in: CMS Conf. Proc. 7, 1985, 203-236.
  • [9] D. Mumford, Tata Lectures on Theta II, Progr. Math. 43, Birkhäuser, 1984.
  • [10] J. B. Rosser and L. Schoenfeld, Approximate formulas for some functions of prime numbers, Illinois J. Math. 6 (1962), 64-94.
  • [11] T. A. Schmidt, Infinitely many real quadratic fields of class number one, J. Number Theory 54 (1995), 203-205.
  • [12] R. Schoof, Nonsingular plane cubic curves over finite fields, J. Combin. Theory Ser. A 46 (1987), 183-211.
  • [13] J. Tate, Endomorphisms of abelian varieties over finite fields, Invent. Math. 2 (1966), 134-144.
  • [14] R. Warlimont, Squarefree numbers in arithmetic progressions, J. London Math. Soc. (2) 22 (1980), 21-24.
  • [15] W. C. Waterhouse, Abelian varieties over finite fields, Ann. Sci. École Norm. Sup. (4) 2 (1969), 521-560.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav81i1p45bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.